# SDR DHL9770379D

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CHECK, FOUND CORROSION AT TOP OF FLOOR FRAME BS312, LBL 3.  REMOVED CORROSION FROM FRAME AT BS 312, LBL3.  CUTOUT DAMAGED SECTION, APPROXIMATELY 8 AT TOP OF FLOOR FRAME BS 312 LBL 32 PER SRM 53-10-8.  INSTALLED FLOORBEAM REPAIR AS PER SRM 53-10-8 FIG 7.  REPAIR APPROXIMATELY 19 IN LENGTH.
